Boundary conditions and their transfer for differential-algebraic equations of index 1

Balla, K. (1996) Boundary conditions and their transfer for differential-algebraic equations of index 1. COMPUTERS & MATHEMATICS WITH APPLICATIONS, 31 (10). pp. 1-5.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1106

Update Item Update Item